# SDR AALA202408077061

- Difficulty date: August 7, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N350RV
- Make and model: Boeing 737823
- Aircraft serial: 44462
- Aircraft time: 11,218 hours, 4,139 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT FLIGHT ATTANDENT SEAT EMERGENCY FLASHLIGHT INOPERATIVE. REMOVED AND REPLACED LEFT AFT FLIGHT ATTANDENT SEAT EMERGENCY FLASHLIGHT BATTERY. OPERTIONAL CHECK GOOD. PER AMM 25-64-00.
